MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SILK
Model Number 424H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: events reported in 2210968-2021-09900, 2210968-2021-09901, 2210968-2021-09902, and 2210968-2021-09903.
 
Event or Problem Description
It was reported that the patient underwent a cardiovascular procedure on (b)(6) 2021 and suture was used.During the procedure, at the time of making the stitch, the suture weakened and broke in half.The surgery was delayed by 10 minutes.Another suture was used and the procedure was completed successfully.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
SILK BLK 30IN 0 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12656992
Report Number2210968-2021-09903
Device Sequence Number4852863
Product Code GAP
UDI-Device Identifier10705031005327
UDI-Public10705031005327
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number424H
Device Catalogue Number424H
Device Lot NumberAN9271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1
Patient Age65 YR